Home Page

Author Index

Reviewer Index

Editorial Index

 
     JJMS JJMS Issues
 
 Jordanian Journals
Home
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address
 

 

 

Volume 8, No. 4, December 2015

  Articles

 

 

Weak Compatibilty and Fixed Point Theorem in Fuzzy Metric Spaces using Implicit Relation

 

In this paper, we prove a common fixed point theorem for weakly compatible mappings in fuzzy metric space by removing the assumption of continuity and replacing the completeness of the space with a set of alternative conditions.

 

Rajinder Sharma

 

 

JJMS, 2015, 8(4),271-280

On Quasi Semipre-θ-Closed Sets in Topology

N. Levine [8] introduced and investigated the notion of generalized closed set. It is the object of this paper to offer a new notion of generalized closed set called quasi semipre-θ-closed set. This class is obtained by generalizing semipre-θ-closed sets. We also study and characterize the class of βθ-T spaces.

 

Miguel Caldas

 

JJMS, 2015, 8(4),281-291

Parity Combination Cordial Labeling of Graphs

In this paper we de ne a new graph labeling called parity combination cordial labeling. Let G be a (p, q) graph. Let f be an injective map from V (G) to {1. 2, ..., p}. For each edge xy, assign the label (xy) or (yx) according as x > y or y > x. f is called a parity combination cordial labeling (PCC-labeling) if f is a one to one map and | ef (0) - ef (1) | 1 where ef (0) and ef (1) denote the number of edges labeled with an even number and odd number, respectively. A graph with a parity combination cordial labeling is called a parity combination cordial graph (PCC-graph). Also we investigate the PCC-labeling behavior of path, cycle, fan, comb, complete graph, wheel, crown, star. A conjecture is stated at the end.

 

S. Sathish Narayanan

R. Ponraj

A. M. S. Ramasamy

 

JJMS, 2015, 8(4),293-308

Tripled Coincidence Point Theorem in Fuzzy Metric Spaces

In this present paper we prove some common tripled fixed point theorems for contractive mappings in fuzzy metric spaces under geometrically convergent t-norms. Our aim of this paper is to improve the result of A. Gupta, R. Narayan and R. N. Yadava, Tripled Fixed Point For Compatible Mappings In Partially Ordered Fuzzy Metric Spaces, The Journal Of Fuzzy Mathematics 22(3), 565-580, 2014. Our technique for the proof of the theorem is different. We also give an example in support of our theorem.

Animesh Gupta

R.N. Yadava

Rajesh Shrivastava

JJMS, 2015, 8(4),309-325

Modified Newton Type Methods with Higher Order Convergence

Inspired by a recent result of McDougall and Wortherspoon, we obtain new iterative methods for solving nonlinear equations. Also we derive certain hybrid methods these methods and the standard secant method. The resulting methods turn out to be of higher order of convergence and are more efficient than the existing ones. The methods are compared with some of the recent existing methods.

 

Pankaj Jain

Chet Raj Bhatta

Jivandhar Jnawali

JJMS, 2015, 8(4),327-341